MathSciNet Relay Station
MathSciNet bibliographic data
MR2308480 34K25 (34K06 39B22)
Čermák, Jan On a linear differential equation with a proportional delay. Math. Nachr. 280 (2007), no. 5-6, 495–504.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement